MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUICKFLEX MICRO LV LEAD; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUICKFLEX MICRO LV LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 1258T/75
Medical Device Problem Codes Failure to Capture (1081); Fracture (1260); High impedance (1291); Therapy Delivered to Incorrect Body Area (1508); Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Discomfort (2330); Embolism/Embolus (4438); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for a follow-up in clinic.It was noted that the left ventricular lead failed to capture and exhibited high pacing impedance.Programming changes were made.The patient stable.
 
Event or Problem Description
New information received which notes a suspected fracture, fluoroscopy was performed, no anomalies were seen, no other symptoms other than phrenic nerve stimulation, fracture was suspected due to extremely high pacing impedance.The lead was explanted on (b)(6) 2024.The left ventricular (lv) lead broke off in process, dislodging and was found floating in right ventricle.Attempts to snare the (lv) lead were performed until maximum radiation levels.
 
Event or Problem Description
New information received notes the patient was sent to a separate facility and the remaining half of the left ventricular (lv) lead was removed on (b)(6) 2025.The patient was stable following the procedure.
 
Additional Manufacturer Narrative
G3 correction: the g3 of the previous report should have been jan 21, 2025, instead of jan 23, 2025.¿.

Brand Name
QUICKFLEX MICRO LV LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16641741
Report Number2017865-2023-16241
Device Sequence Number14982571
Product Code OJX
UDI-Device Identifier05414734502603
UDI-Public05414734502603
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Model Number1258T/75
Device Catalogue Number1258T-75
Device Lot Number3399246
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer12/04/2024
01/23/2025
02/19/2025
Initial Report FDA Received Date03/30/2023
Supplement Report FDA Received Date12/27/2024
02/07/2025
02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALLURE RF; TENDRIL ACTIVE; TENDRIL ACTIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale